Please help me with any available advice
Smoking meth makes you super-wired and flying high and moving fast, and sometimes it's a little too fast, so you take hydrocodone to knock the edge off the speed. The combination of speed and hydrocodone mirrors what's known as a speedball--cocaine and heroin. Having both the euphoria of speed and the euphoria of an opiate is a seductive tag-team.
As for symptoms, a good place to look is the eyes--- meth will make pupils huge, while opiates make pupils really small. When on both, I don't know what would happen, but I can't imagine that a person's pupils, on both, would look normal according to the lighting conditions.
Another symptom of being on both drugs or one or the other is a being really talkative. Chatty. About anything and everything. Speed also makes you twitch a lot-- foot, fingers, anything. And of course speed absolutely wipes out your appetite. You don't eat, and you have little desire or interest in sleep.
Hydrocodone use meanwhile can make a person's skin dry out so they scratch a bit. Taking hydrocodone while on speed might also help someone get some sleep.
Click Here to search for a treatment center in your state that is right for you.